Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
SOLUTION METHOD FOR MONOTONE MIXED VARIATIONAL INEQUALITIES
Форма представленияСтатьи в российских журналах и сборниках
Год публикации2011
Языканглийский
  • Коннов Игорь Васильевич, автор
  • Пинягина Ольга Владиславовна, автор
  • Библиографическое описание на языке оригинала Konnov I.V. Solution method for monotone mixed variational inequalities / Konnov I.V, Pinyagina O.V. // Lobachevskii Journal of Mathematics/ - 2011. - V. 32. N. 4. - P. 446-452.
    Аннотация For monotone mixed variational inequalities, a solution method is proposed that combines regularization and a descent technique over a gap (merit) function. The same uniformly convex auxiliary function is used to construct both regularized problems and gap functions. The regularized problems are solved by applying the method of descent over a gap function with inexact line search.
    Ключевые слова mixed variational inequality, gap function, descent method, uniformly convex function
    Название журнала Lobachevskii Journal of Mathematics
    URL https://link.springer.com/article/10.1134/S1995080211040275
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=179917

    Полная запись метаданных